Journal of Differential Geometry

Ozsváth-Szabó invariants and tight contact three-manifolds, II

P. Lisca and A. I. Stipsicz

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 75, Number 1 (2007), 109-142.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1175266255

Digital Object Identifier
doi:10.4310/jdg/1175266255

Zentralblatt MATH identifier
1112.57005

Citation

Lisca, P.; Stipsicz, A. I. Ozsváth-Szabó invariants and tight contact three-manifolds, II. J. Differential Geom. 75 (2007), no. 1, 109--142. doi:10.4310/jdg/1175266255. https://projecteuclid.org/euclid.jdg/1175266255


Export citation

See also